MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367880
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd vacutainer® lithium heparin (lh) 158 usp units blood collection tubes had incorrect label information.The following information was provided by the initial reporter: material no: 367880, batch no: unknown.It was reported the information on the unit label is different from what is online.We typically order these bd tubes from (b)(4) and have noticed that although the pn is the same for each, the units of lihep stated on the package label (ordered from (b)(4)) is different than what is stated on the bd website.
 
Additional Manufacturer Narrative
H.6.Investigation: investigation summary: the inquiry involved a discrepancy between the usp units displayed on a bd website (url: https://www.Bd.Com/en-ca/products/blood-and-urine-specimen-collection/venous-collection/vacutainer-blood-collection-tubes/view-chemistry-tubes) and the heparin unit label.The unit label has 158 usp printed on it and is correct (per the unit label drawing), while the bd site has 150 usp.Investigation conclusion: the unit label for the product is accurate, while the bd site is inaccurate.Root cause description: the bd site is inaccurate.The exact root cause could not be determined; however, there is no issue with the unit label.Rationale: based on an evaluation of severity and frequency it was determined that no corrective action is required at this time.However, the bd site has been updated to display the correct units, per the unit label drawing.H3 other text : see h.10.
 
Event or Problem Description
It was reported that bd vacutainer® lithium heparinn (lh) 158 usp units blood collection tubes had incorrect label information.The following information was provided by the initial reporter: material no: 367880 batch no: unknown.It was reported the information on the unit label is different from what is online.We typically order these bd tubes from vwr and have noticed that although the pn is the same for each, the units of lihep stated on the package label (ordered from vwr) is different than what is stated on the bd website.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8683807
Report Number1917413-2019-01581
Device Sequence Number11173776
Product Code JKA
UDI-Device Identifier50382903678803
UDI-Public50382903678803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367880
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;